# SDR AU971336

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING SKIN SEVERELY CORRODED IN AREA OF TRAILING EDGE INBOARD OF RIB 2 AND AT THE INTERSECTION OF RIB 2 AND STRINGER 1
